# SDR UALA2013022001015

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 62,903 hours, 23,673 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT: F/O MAP LIGHT HAS STRONG ELEC ODOR WHEN WARM.  FBO MAINT REPORTS REF WD 33-12-07-001 POWER AND GND WIRES BEHIND F/O MAP LIGHT(42LE) CHAFED.
